# SDR CA050601006

- Difficulty date: May 26, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617302
- Condition: Failed
- Location: Nr 2 Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, AN OPERATOR EXPERIENCED A NR 2 HYDRAULIC SYSTEM FAILURE DUE TO FLUID LOST FROM NR 2 EDP. NR 2 EDP AND PTU REPLACED.
